Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Linear time-dependent fluid flow problems


Authors: Y. D. Wadhwa and T. W. Wineinger
Journal: Quart. Appl. Math. 26 (1968), 1-9
DOI: https://doi.org/10.1090/qam/99870
MathSciNet review: QAM99870
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A general method for solving the linear unsteady fluid flow problems through closed conduits has been given. The method is suitable for problems with or without initial conditions. The cases of flow through a circular pipe and a circular annular channel with arbitrary time-dependent pressure gradient have been solved to illustrate the method.


References [Enhancements On Off] (What's this?)

  • [1] P. Szymanski, Sur l'ecoulement non permanent du fluide visqueux dans le tuyau, Vol. 1, p. 249-254, Applied Mech. Congress 3rd., Paris, 1930
  • [2] V. W. Müller, Zum Problem des Anlaufstromung einer Flussigkeit in geraden Rohr mit Kreising-- und Kreisquerschmitt, Z.A.M.M 16, 227-238 (1935)
  • [3] L. Sanyal, The flow of a viscous fluid in a circular tube under pressure gradient varying exponentially with time, Indian J. Phys. 30, 57-61 (1956) MR 0077328
  • [4] I. U. Ojalvo, An extension of 'Separation of Variables' for time dependent excitations. Quart. Appl. Math. 20, 390-394 (1962) MR 0140807


Additional Information

DOI: https://doi.org/10.1090/qam/99870
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society